Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 78, NWS Paducah, KY

April 19, 20117 counties in Illinois; Mississippi County, Missouri; 4 counties in Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Apr 19, 2011, 9:46 PM CDT for 7 counties in Illinois; Mississippi County, Missouri; 4 counties in Kentucky. It was in force for 59 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 9:46 PM CDT (02:46 UTC)
Expired
Apr 19, 2011, 10:45 PM CDT
In force
59 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Alexander County, IL, Hardin County, IL, Johnson County, IL, Massac County, IL, Pope County, IL, Pulaski County, IL, Union County, IL, Ballard County, KY, Crittenden County, KY, Livingston County, KY, McCracken County, KY, Mississippi County, MO

The radar

The Paducah radar (KPAH), 15 km from the middle of the area, began a volume at 02:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 9:47 PM CDTTSTM WND GST 75Vienna, ILSEVERAL TREES DOWN WEST OF THE CITY LIMITS AND DIME SIZE HAIL
Apr 19, 10:19 PM CDTTSTM WND GST 52La Center, KYSMALL HAIL REPORTED. DOWNED POWER LINES.
Apr 19, 10:27 PM CDTTSTM WND GST 59West Paducah, KYREPORTED AT BARKLEY REGIONAL AIRPORT.
Apr 19, 10:43 PM CDTTSTM WND GST 60Paducah, KYPEA SIZE HAIL REPORTED WITH STORM.
Apr 19, 10:45 PM CDTTSTM WND DMGMetropolis, ILA FEW TREES DOWN ON MARKET STREET IN THE CITY LIMITS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 6:46 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.8 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1997 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1997 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1626 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

343 
WUUS53 KPAH 200246
SVRPAH
ILC003-069-087-127-151-153-181-KYC007-055-139-145-MOC133-200345-
/O.NEW.KPAH.SV.W.0078.110420T0246Z-110420T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
946 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
  EASTERN ALEXANDER COUNTY IN SOUTHERN ILLINOIS...
  SOUTHWESTERN HARDIN COUNTY IN SOUTHERN ILLINOIS...
  SOUTHERN JOHNSON COUNTY IN SOUTHERN ILLINOIS...
  MASSAC COUNTY IN SOUTHERN ILLINOIS...
  SOUTHERN POPE COUNTY IN SOUTHERN ILLINOIS...
  PULASKI COUNTY IN SOUTHERN ILLINOIS...
  SOUTHERN UNION COUNTY IN SOUTHERN ILLINOIS...
  BALLARD COUNTY IN WESTERN KENTUCKY...
  WEST CENTRAL CRITTENDEN COUNTY IN WESTERN KENTUCKY...
  LIVINGSTON COUNTY IN WESTERN KENTUCKY...
  MCCRACKEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 1045 PM CDT.

* AT 944 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A CLUSTER OF
 SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  
THESE STORMS WERE LOCATED FROM GOLCONDA TO CAIRO...AND MOVING EAST 
AT 50 MPH.

A TRAINED SPOTTER MEASURED A WIND GUST TO 60 MPH NEAR ROUND 
KNOB...NORTHWEST OF METROPOLIS ILLINOIS.

* LOCATIONS IN THE WARNING INCLUDE...
  KARNAK...
  NEW COLUMBIA...
  METROPOLIS...
  BURNA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. BE
PREPARED TO TAKE IMMEDIATE ACTION SHOULD A TORNADO BE SPOTTED OR A
WARNING ISSUED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

&&

LAT...LON 3741 8942 3750 8823 3733 8827 3703 8846
      3703 8849 3697 8850 3693 8925
TIME...MOT...LOC 0245Z 272DEG 62KT 3725 8902
WIND...HAIL 60MPH 1.00IN

$$
1 follow-up statement
216 
WWUS53 KPAH 200256
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
956 PM CDT TUE APR 19 2011

ILC003-069-087-127-151-153-181-KYC007-055-139-145-MOC133-200345-
/O.CON.KPAH.SV.W.0078.000000T0000Z-110420T0345Z/
PULASKI IL-ALEXANDER IL-MASSAC IL-JOHNSON IL-UNION IL-POPE IL-
HARDIN IL-CRITTENDEN KY-LIVINGSTON KY-BALLARD KY-MCCRACKEN KY-
MISSISSIPPI MO-
956 PM CDT TUE APR 19 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN HARDIN...SOUTHERN POPE...SOUTHERN UNION...SOUTHERN
JOHNSON...MASSAC...EASTERN ALEXANDER AND PULASKI COUNTIES IN SOUTHERN
ILLINOIS...AND MCCRACKEN...BALLARD...LIVINGSTON AND WEST CENTRAL
CRITTENDEN COUNTIES IN WESTERN KENTUCKY...AND NORTHEASTERN
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...

AT 953 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 80
MPH.  THIS STORM WAS LOCATED NEAR JOPPA...MOVING EAST AT 70 MPH.

LOCATIONS IN THE WARNING INCLUDE WEST PADUCAH...METROPOLIS...DIXON
SPRINGS...LONE OAK...PADUCAH...BROOKPORT...REIDLAND...GOLCONDA...
LEDBETTER...HAMLETSBURG...SMITHLAND...JOY...BURNA...CARRSVILLE...
ROSICLARE AND ELIZABETHTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXTREMELY DANGEROUS STORM CAPABLE OF PRODUCING
TORNADO-LIKE WINDS AND STRUCTURAL DAMAGE TO WELL BUILT BUILDINGS.
TREES AND POWER LINES WILL LIKELY COME DOWN AS WELL. MOVE TO A
SUBSTANTIAL INDOOR STORM SHELTER.

&&

LAT...LON 3741 8942 3750 8823 3733 8827 3703 8846
      3703 8849 3697 8850 3693 8925
TIME...MOT...LOC 0256Z 272DEG 62KT 3724 8878
WIND...HAIL 90MPH 0.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:22 PM CDT, 6 hours 24 minutes earlier.

Area forecast discussion, Apr 19, 3:22 PM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
322 PM CDT TUE APR 19 2011

.DISCUSSION...

...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF
REGION...

IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION
IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW
AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS
EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS
STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS
VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK
OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE...
ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED
TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND
BEHIND THE LINE OF STORMS.

STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP
OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS
OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL
CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY
OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO
OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY
LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP.
THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO
RIVER...AND IN SE MO.

THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z...
THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT
JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY
AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN
THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH
THROUGH THE REGION.

THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL
FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS
THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM
WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO
INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION.

ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE
STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID
LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS
TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD
RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF
SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS...

ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO
VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE
DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON.

ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID
MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT
SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN
FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS
DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE
AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED
SEVERE.

ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH
RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH
PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY
THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT
FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND
DRIER HPC/ECMWF SOLUTIONS.

EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL
RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE
TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE.
THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE
SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE
TUESDAY IS MORE LIKELY TO BE ACTIVE.

CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE
FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING
TROUBLE WITH.

&&

.AVIATION...
WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS
AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT
THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL
LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40
TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE
ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING
KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB.
IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF
THE FORECAST PERIOD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
646 PM CDT TUE APR 19 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-201015-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
646 PM CDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM.
REFER TO THE WATCH FOR DETAILS.

A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE
HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE
WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT.
INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH.

REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON
WIDESPREAD MINOR TO MODERATE RIVER FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND
ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS
CANNOT BE RULED OUT.

MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH
MUCH OF THE REMAINDER OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.

In the hours before

Local storm report, Apr 19, 9:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
923 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     DAISY                   37.52N 89.79W
04/19/2011                   CAPE GIRARDEAU     MO   EMERGENCY MNGR

            STRAIGHT LINE WIND DAMAGE. NUMEROUS TREES DOWN. POWER
            OUTAGES. BARN BLOWN OVER ALONG INTERSECTION OF HIGHWAY B
            AND AA. WIDESPREAD TREE DAMAGE AND MISSOURI DOT IS
            RESPONDING TO CLEAR ROADWAYS.

&&

SMITTY
Local storm report, Apr 19, 9:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
927 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     TORNADO          RANDLES                 37.14N 89.77W
04/19/2011                   CAPE GIRARDEAU     MO   TRAINED SPOTTER

            UNCONFIRMED TORNADO REPORTED. BEING CHASED BY TRAINED
            SPOTTERS.

&&

SMITTY
Local storm report, Apr 19, 9:30 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
930 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     TSTM WND GST     CISNE                   38.51N 88.44W
04/19/2011  M65 MPH          WAYNE              IL   EMERGENCY MNGR

            JUST EAST OF THE CITY LIMITS

&&

DLL
Local storm report, Apr 19, 9:31 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
931 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     SESSER                  38.09N 89.05W
04/19/2011                   FRANKLIN           IL   TRAINED SPOTTER

            TIME ESTIMATED. WIDESPREAD TREES AND POWER LINES DOWN.

&&

SMITTY
Local storm report, Apr 19, 9:38 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
938 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     HAIL             CHAFFEE                 37.18N 89.66W
04/19/2011  M0.88 INCH       SCOTT              MO   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 19, 9:42 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
942 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND GST     MOUNT VERNON            37.94N 87.90W
04/19/2011  E65.00 MPH       POSEY              IN   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN IN THE CITY LIMITS

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 7:43 PM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Union62 min
Apr 19, 8:14 PM CDTTornado WarningPAHJackson, Union31 min
Apr 19, 8:15 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more60 min
Apr 19, 8:26 PM CDTTornado WarningPAHJackson, Perry18 min
Apr 19, 8:27 PM CDTAreal Flood AdvisoryPAHAlexander, Jackson, Perry, Union3 hr
Apr 19, 8:37 PM CDTSevere Thunderstorm WarningPAHAlexander, Johnson, Massac, Pulaski38 min
Apr 19, 8:47 PM CDTAreal Flood AdvisoryPAHFranklin, Jefferson, Johnson, Pulaski, Williamson3 hr
Apr 19, 8:50 PM CDTSevere Thunderstorm WarningPAHEdwards, Franklin, Gallatin, Hamilton, Hardin, Jefferson and 4 more55 min
Apr 19, 8:53 PM CDTTornado WarningPAHJefferson, Perry, Wayne37 min
Apr 19, 9:01 PM CDTSevere Thunderstorm WarningPAHAlexander, Hardin, Johnson, Massac, Pope, Pulaski44 min
Apr 19, 9:13 PM CDTTornado WarningPAHHamilton, White32 min
Apr 19, 9:17 PM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wabash, White58 min
Apr 19, 9:19 PM CDTAreal Flood AdvisoryPAHEdwards, Gallatin, Hamilton, Hardin, Pope, Saline and 3 more3 hr
Apr 19, 9:20 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin55 min
Apr 19, 9:26 PM CDTTornado WarningPAHWayne23 min
Apr 19, 9:29 PM CDTTornado WarningPAHWhite31 min
Apr 19, 9:30 PM CDTTornado WarningPAHAlexander, Jackson30 min
Apr 19, 9:35 PM CDTTornado WarningPAHEdwards, Wabash, Wayne25 min
Apr 19, 9:39 PM CDTTornado WarningPAHAlexander36 min
Apr 19, 9:54 PM CDTTornado WarningPAHAlexander, Pulaski, Union20 min
Apr 19, 9:58 PM CDTAreal Flood AdvisoryPAHMassac3 hr
Apr 19, 10:07 PM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wabash, White53 min
Apr 19, 10:09 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin66 min
Apr 19, 10:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope59 min
Apr 20, 10:05 AM CDTRiver Flood WarningPAHGallatin, Wayne, White50 hr
Apr 19, 7:19 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne41 min
Apr 19, 7:34 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley56 min
Apr 19, 7:48 PM CDTTornado WarningPAHBollinger, Wayne27 min
Apr 19, 7:49 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Perry26 min
Apr 19, 7:52 PM CDTAreal Flood AdvisoryPAHBollinger, Butler, Carter, Perry, Ripley, Wayne3 hr
Apr 19, 7:58 PM CDTSevere Thunderstorm WarningPAHButler, Carter, Wayne32 min
Apr 19, 8:02 PM CDTTornado WarningPAHPerry18 min
Apr 19, 8:03 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Stoddard, Wayne27 min
Apr 19, 8:21 PM CDTSevere Thunderstorm WarningPAHCarter24 min
Apr 19, 8:25 PM CDTSevere Thunderstorm WarningPAHButler, Ripley, Stoddard, Wayne35 min
Apr 19, 8:34 PM CDTTornado WarningPAHBollinger, Stoddard, Wayne26 min
Apr 19, 9:13 PM CDTTornado WarningPAHBollinger, Cape Girardeau, Mississippi, Scott, Stoddard32 min
Apr 19, 9:54 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid51 min
Apr 19, 9:46 PM CDTAreal Flood AdvisoryPAHDaviess, Henderson, McLean, Webster3 hr
Apr 19, 10:00 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Hopkins, Livingston, Lyon, Marshall30 min
Apr 19, 10:28 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Graves, Hopkins, Livingston and 6 more62 min
Apr 19, 11:03 PM CDTAreal Flood AdvisoryPAHCaldwell, Crittenden, Graves, Hopkins, Livingston, Lyon and 2 more3 hr
Apr 19, 11:30 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Hopkins, Livingston, Lyon, Marshall and 3 more30 min
Apr 19, 11:44 PM CDTSevere Thunderstorm WarningPAHCalloway, Fulton, Graves, Hickman, Marshall, Trigg46 min
Apr 20, 12:11 AM CDTTornado WarningPAHCalloway, Marshall, Trigg21 min
Apr 20, 12:26 AM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Lyon, Muhlenberg, Todd, Trigg49 min
Apr 20, 12:42 AM CDTTornado WarningPAHChristian, Todd33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.